Tinnitus or changes in hearing

Discussion in 'Side Effects' started by trythevibe, Jul 11, 2016.

  1. trythevibe

    trythevibe New Member

    I took low dose modafinil (33 - 50 mg) for 3 months about 5 days a week and now I've noticed increased tinnitus (ringing in the ears).

    It's only slight of course and more noticeable in a quiet room. I think everyone normally can hear a slight ringing in their ears in a quiet room. But since the modafinil I've noticed it's definitely louder. Also whenever I take modafinil now (which is about once every 2 weeks) I notice changes in my hearing. Things seem louder somehow and my ears feel slightly blocked but at the same time more sensitive to loud noises. This wears off after a day but the tinnitus remains.

    Has anyone else experienced changes in their hearing?
     
  2. trythevibe

    trythevibe New Member

    More info on this: I found out that tinnitus is a frequent side effect of stimulants in general, for example ritalin, not just modafinil.
    I find that after a few weeks use every other day or so, the Modafinil builds up in my system and the tinnitus gets louder. It settles down after a month or so of no use.
     

Share This Page